# SDR P2EA98189

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 328-338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN INTERNAL DOUBLER DISBONDED FROM BS 328 TO BS 338, BETWEEN STRINGER 4 LT AND STRINGER 6 LT.  REPAIRED INTERNAL DOUBLER FROM BS 328 TO BS 338, BETWEEN STRINGER 4 LT AND STRINGER 6 LT PER SRM 53-30-03, FIG 17 DETAIL 1.  (M)
